# SDR HNAA9790711

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010197
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 31,178 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 3133 - ORF-BWI - NEARING BWI, HYDRAULIC PRESSURE AND QTY DROPPED TO ZERO ON THE NR 2 SYSTEM.  INSTALLED TEMPORARY FLEX LINE FROM STEEING MANIFOLD SWITCH TO T-FITTING.  SERVICED AND BLED SYSTEM AS REQUIRED.  (M)
